# SDR REXA2015041300403

- Difficulty date: April 13, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 17,456 hours, 11,167 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reflector
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY REFLECTIVE STRIP UNATTACHED FROM FLOOR.  SECURED EMER REFLECTIVE STRIP TO GALLEY FLOOR IAW AMM 33-51-01.
